Juan Bory-Reyes - A note on the solvability of homogeneous Riemann boundary problem with infinity index

cm:9550 - Communications in Mathematics, December 23, 2021, Volume 29 (2021), Issue 3 - https://doi.org/10.2478/cm-2021-0033
A note on the solvability of homogeneous Riemann boundary problem with infinity index

Authors: Juan Bory-Reyes

In this note we establish a necessary and sufficient condition for solvability of the homogeneous Riemann boundary problem with infinity index on a rectifiable open curve. The index of the problem we deal with considers the influence of the requirement of the solutions of the problem, the degree of non-smoothness of the curve at the endpoints as well as the behavior of the coefficient at these points.


Volume: Volume 29 (2021), Issue 3
Published on: December 23, 2021
Imported on: May 11, 2022
Keywords: General Mathematics,[MATH]Mathematics [math]


Share

Consultation statistics

This page has been seen 20 times.
This article's PDF has been downloaded 7 times.